Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    IM SO FRUSTRATED!!!
    avatar
    LADY1522 posted:
    MY SYMPTOMS STARTED 2 YEARS AGO WHEN I START LOSING MY HAIR. I DIDNT PAY IT MUCH ATTENTION JUST THOUGHT IT WAS ALOPECIA OR SOMETHING. AS TIME GO ON I STARTED HAVING MORE SYMPTOMS. I STARTED BEING VERY IRRITABLE, ALWAYS HOT,MY WEIGHT FLUCTUATES UP AND DOWN. EARLY LAST YEAR I STARTED FEELING LIKE SOMETHING WAS IN MY THROAT. MY DOC ORDERED A U/S AND THE RESULTS WERE I HAD NODULES AND HE WANTED ME TO GET A F/U U/S IN 6 MONTHS. MY THYROID LABS WERE NORMAL THEN AND I RECENTLY HAD THEM CHECKED AGAIN NORMAL RESULTS. I START HAVING MORE SYMPTOMS MYY PERIODS HAVE BECOME VERY LIGHT AND MY HANDS HAVE STARTED TO SHAKE BEYOND MY CONTROL. MY DOC REFERRED ME TO A ENDOCRINILOGIST AND SHE SUGGESTED I HAVE A BIOPSY OF THE NODULES TO GIVE ME A PIECE OF MIND. TO MAKE A LONG STORY SHORT I HAVE BEEN HAVING ALL THE SYMPTOMS OF HYPERTHYROIDISM AND IT ALSO RUNS IN MY FAMILY BUT SINCE MY LABS ARE NORMAL THEY REALLY DONT WANT TO DO ANYTHING. IM ALSO TIRED I STRESS ED OUT I ALSO STARTED HAVING LOSE STOOLS AND DIRARRHEA LAST WEEK. MY ULTRASOUND REPORT ALSO STATED I HAD A MULITNODULAR GOITER. I REALLY FEEL LIKE A PRISONER IN MY OWN BODY I JUST WANT TO HAVE A NORMAL LIFE AGAIN. MY DOC PRESCRIBE ME SO VITAMIN D BECAUSE SHE SAID MINE WAS LOW BUT I HAVENT REALLY FELT A DIFFERENCE IN MY ENERGY LEVEL. IS THERE
    ANYBODY OUT THERE EXPERIENCING THE SAME SYMPTOMS IF SO WHAT DO YOU SUGGEST I DO??
    Reply


    Spotlight: Member Stories

    My gynecologist found a nodule on my thyroid in late 2004. After the biopsy was determined to be inconclusive, I had surgery to remove the right side ...More

    Helpful Tips

    Taking Synthroid -
    I usually don't take with food and I take mine first thing in the morning with my coffee & then wait at least 30 mins for bkfst. ... More
    Was this Helpful?
    12 of 23 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.